MAUDE Adverse Event Report: BIOMET 3I CERTAIN® GOLD-TITE® LARGE HEXED SCREW; ABUTMENT SCREW

BIOMET 3I CERTAIN® GOLD-TITE® LARGE HEXED SCREW; ABUTMENT SCREW
Model Number ILRGHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the abutment screw fractured at the site.Abutment screw was removed and replaced.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Additional 510(k) number is k072642.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned abutments identified fractures at threads.No pre-existing conditions were noted on the product experience report (per).Patient was reported to have moderate density - (type ii) bone and the reported device was located on and tooth sites #25.Complainant reported that the abutment screw fractured at the site.The reported complaint was confirmed.A definitive root cause for this complaint could not be determined.A device history record (dhr)review was performed and no related deviations or nonconformance's were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.The following sections have been updated: h3: device evaluated by manufacturer; h6: evaluation codes; h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® GOLD-TITE® LARGE HEXED SCREW
Common Device Name
ABUTMENT SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15162627
Report Number0001038806-2022-01189
Device Sequence Number17784454
Product Code DZE
UDI-Device Identifier00844868006121
UDI-Public(01)00844868006121(17)260420(10)1244954
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/20/2026
Device Model NumberILRGHG
Device Catalogue NumberILRGHG
Device Lot Number1244954
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale